# SDR CA970326011

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YR2
- System (JASC): 3250 · Landing Gear Steering System
- Part: Arm
- Part number: 1497676
- Condition: Corroded
- Location: Nlg Steering
- Part time: 6,892 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A/C VERY HARD TO STEER ON TAXIING.  ACCUMULATION OF DUST AND DIRT IN STEERING ARM BUSHINGS CAUSED BINDING IN STEERING LINKAGE.  CLEANED AND LUBRICATED.
